Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could something be wrong with my heart ?

I recently had surgery on my toe. Obviously the actual surgery did nothing, I m worrying about the sedative they gave me. It is supposed to cause irregular heart patterns and anxiety . It s out of my system now, being nearly 2 months since the surgery. Thing is, first night when I got back, when I was falling asleep it felt like my heart stopped. I freaked out and stumbled out of bed and then I felt my heart beat extremely fast. Ever since then I have been having increased heart palpitations and have been having feelings of my heart slowing or a very weak beat. I have been losing sleep, right now it is 1 a.m. and I m too afraid to go to sleep because I keep getting weird feelings. I keep checking my pulse and it feels very weak. It s pissing me off because it s taking over my life. This only happens when I try to sleep. Should I see my doctor ? I m 16 years old.
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
Try placing your pillows in an incline position sort of like you would be sitting in a recliner and see if that helps until you can call the doctor.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

For the past seven or so months my heart has been scaring me quite a bit. I have phases where for a couple of weeks around three times a day my heart starts beating stronger. I m not sure if it increases in speed but I get short of breath and every time it scares me. Last week though I had a very bed spell (I hadn t had one of these events in a couple of months). It felt as if though time had slowed down and I thought I might be having a heart attack. I was born prematurely though and had to have surgery to close a valve in my heart that hadn t automatically done so when I was born. It changes the direction of blood flow through your heart or something like that. Do you think this could be linked to my previous surgery? Also I am a vegetarian however I do eat fish and lots of it.

doctor1 MD

Hey, for a guy, is it too low if his heart beat is 48 bpm? He s been constantly dizzy and couldn t see for a couple of minutes (like complete blackness). He thinks the dizziness has to do with his migraines. He s constantly shaking. I m scared if there s something wrong...48bpm is too slow right? (he not athletic..well, not really...not recently anyway) And what are things (beside medications) that can help bring your heartbeat up? Like, are there types of food that could help..maybe? any advice is welcomed =) thanks... Additional Info: his blood pressure is QUITE high...i m not sure what it is, but it really really high (or so he says) sorry i didn t mention this before...^^

doctor1 MD

Last night I experienced heart palpitations for what seemed like hours. I am anemic (thalassemia trait), diabetic have a history of panic attacks. I thought the issue was my blood glucose so I ate. But every time I laid down the palpitations began again. I am on my menstrual cycle and thought maybe my hormones are somehow involved. I took an Aleve for cramps and the situation seemed to worsen. It took almost two hours for the pain from my cramps to subside and I experienced palpitations the whole time. I have been experiencing very bad gas and stomach upset which I think is related to metformin (2000mg) a day. I was on 500 mg but the dose was increased hoping it would aid weight loss. However, since the increase my panic attacks are more frequent and severe and I am worried if this could be straining my heart. But could there be something wrong with my heart. I am obese, 5 5, 261 pounds. 33 years old. I am starting to become winded from exercise and simply activities. What should I do the panic episodes seem to occur most frequently at night and I usually awakened from my sleep.

Recent questions on  Anxiety

doctor1 MD

Hi Sir

I am suffering from sex anxiety i m unmarried but going to get married soon.I know i donot have any problem because i got erection while masturbating but as soon as i think of performing with lady thing comes to square one. kindly suggest

Thanks

doctor1 MD

I have been having heart palpitations at night for the past 2 weeks that wake me up out of my sleep. For the past 2 weeks I have been living on no sleep because of this and it is miserable. I have had anxiety issues in the past, but I really feel as though this is different. When sleeping I kind of feel like I "forget to breathe" and get a heart palpitation just when I'm about to doze off. I had heart palpitations 2 years ago and went to a cardiologist in which the doctor did many tests and found nothing abnormal. I have competed in athletics my entire life and am a seemingly healthy 23 year old female.

doctor1 MD

For the past few days I have had heart palpatations, sore arm, chest pain, and pains in my legs alongside numbness in my arm. Is this just an anxiety attack? I had a hemotoma in my leg and was petrified they were linked, but each time I showed the doctors they didn't seem to think this was a possibility. I just need reassurance that it is only anxiety.

doctor1 MD

I have a heart condtion called svt..for some reason these past few days I have been getting palaptions more than norm..it gets my mind worried that I am dying n I end up having a panic attack. They do away but I get them atleast 3 to 5 times a day..should I be worried or is it just anxiety

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?